MathSciNet Relay Station
MathSciNet bibliographic data
MR160338 (28 #3551) 65.66
Bramble, James H. Fourth-order finite difference analogues of the Dirichlet problem for Poisson's equation in three and four dimensions. Math. Comp. 17 1963 217–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement